# SDR GAIA0097

- Difficulty date: March 20, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND VERTICAL STAB REAR FITTING SPLICE PLATE CRACKED THREE INCHES AT AFT SIDE OF 1342 BULKHEAD LBL 16.  REPAIRED IAW SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
